# SDR AT9900542

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 198-205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND THE FORWARD CABIN OUTBOARD SEAT TRACK AT BS 198-205 RBL-44 CORRODED.  REMOVED SEAT TRACK, CUT, DRILLED, TRIMMED SECTION, ALODINED, PRIMED AND INSTALLED SPLICE IAW DC9 SRM 53-20-1, 53-05 FIG 4F, 51-10-3, AND 51-10-4.
